2-dimensional consecutive-k-out-of-n: F models

Anthony A. Salvia, William C. Lasher

Research output: Contribution to journalArticle

76 Scopus citations

Abstract

A two-dimensional version of the consecutive-k-out-of-n:F model is considered. Bounds on system failure probabilities are determined by comparison with the usual one-dimensional model. Failure probabilities are determined by simulation for a variety of values of k and n.

Original languageEnglish (US)
Pages (from-to)382-385
Number of pages4
JournalIEEE Transactions on Reliability
Volume39
Issue number3
DOIs
StatePublished - Aug 1 1990

All Science Journal Classification (ASJC) codes

  • Computer Graphics and Computer-Aided Design

Cite this